# SDR AALA202111164134

- Difficulty date: November 14, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A300*
- Aircraft serial: 1465
- Aircraft time: 68,103 hours, 25,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT CHECK FAILED EMERGENCY POWER SUPPLY UNIT MID LEFT AND RIGHT (NUMBER 2 DOOR) BATTERY FAULT. PERFORMED OPERATIONAL TEST OF EMERGENCY POWER SUPPLY UNIT PER AAL A321 AMM 35-51-00-710-001. OPERATIONS TEST CHECKS GOOD. NO FAULT FOUND.
